On stochastic stationarity of renewal processes

Torbjörn Thedéen Department of Mathematical Statistics, Royal Institute of Technology

TBD mathscidoc:1701.332276

Arkiv for Matematik, 7, (3), 249-263, 1967.12
We shall consider point systems in$R$_{1}which are stationary renewal distributed. We let the points undergo random translations which are assumed to be independent identically distributed random variables with a non-degenerate distribution function. The translations are also independent of the starting positions. It is shown in theorem 3.1 that the only distribution of the points which is conserved after the random translations is the Poisson one. Finally in section 4 we give a characterization of renewal processes on the positive semiaxis in terms of conditional mean values.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{torbjörn1967on,
  title={On stochastic stationarity of renewal processes},
  author={Torbjörn Thedéen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439313625085},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={3},
  pages={249-263},
  year={1967},
}
Torbjörn Thedéen. On stochastic stationarity of renewal processes. 1967. Vol. 7. In Arkiv for Matematik. pp.249-263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439313625085.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved